MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of investigational allergology & clinical immunology · 2002

Ultraviolet recall phenomenon following the use of ampicillin.

Blanco Juan, Manzanedo Laura, Gutierrez M Cruz, Fuentes Mercedes

Клинический случайСтатьяПеревод в очереди

Аннотация

Ultraviolet recall or sunburn reactivation is an uncommon phenomenon that has been most frequently reported in patients who suffered sunburns and then subsequently underwent therapy with methotrexate. There are very few cases in which antibiotics are involved. We report a case of ultraviolet recall occurring after ampicillin therapy. Our patient suffered severe vesiculobullous skin reaction in areas that had been sunburned only minimally 2 months previously. The patch test was positive only to ampicillin tested in the skin previously affected.

Для цитирования: Blanco Juan, Manzanedo Laura, Gutierrez M Cruz, Fuentes Mercedes. Ultraviolet recall phenomenon following the use of ampicillin.. Journal of investigational allergology & clinical immunology. 2002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.